Anabolic Steroids - Steroidal.com Forums - Powered by vBulletin
Connect with us on Facebook Follow us on Twitter Follow us on Google Plus
Steroids For Sale
Results 1 to 6 of 6

Thread: Shutdown from not much?

  1. #1
    Junior Member
    Join Date
    Mar 2014
    Posts
    2

    Shutdown from not much?

    I know I need blood and just had some drawn this week....but here's my issue.

    I'm 36, I normally stay on low doses for months at time with no issues (low dose is 200-300mgs of test, with nothing else for 4-5 months). Around summer time I bumped things up to 300mg test, 200 EQ, 20mg Var (I know crazy stuff here) and 2 IUS of GH EOD. I felt great and about 5-6 weeks in my dick was dead. It felt cold, small, nuts had also shrunken, and for nothing could I keep an erection. Not cool at all, and also somewhat painful. I came off took Clomid and Adex for a month and started to get better. After 2-3 months off I was pretty much back to normal and 5-6 months I was 100% normal, no issues.

    Sooo.....I decide to get back on 300mgs and 2ius of GH ED. 5 weeks later everything was dead again. This time I took HCG 500ius for 10 days, followed by 50mgs of Clomid for 10 days and felt great again immediately. I had hoped that I could stay on 250ius of HCG and .5mg of Adex twice a week thru out and get back on. So I did, I started with 300mgs of test, 200 EQ and 20 Var w/250ius of HCG and .5 Adex (both 2x week) --- by day 4 everything was dead again!?! Four days??

    My real concern is at such a low dose of gear, what is causing me to react like this? I have my follow up with my Dr. in about a week on the bloodwork ---- not sure how to fix this? My hopes are at a minimum I would be fine with a TRT dose and 250ius of HCG 2x week?

    Thanks.

  2. #2
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Quote Originally Posted by HazeOne View Post
    I know I need blood and just had some drawn this week....but here's my issue.

    I'm 36, I normally stay on low doses for months at time with no issues (low dose is 200-300mgs of test, with nothing else for 4-5 months). Around summer time I bumped things up to 300mg test, 200 EQ, 20mg Var (I know crazy stuff here) and 2 IUS of GH EOD. I felt great and about 5-6 weeks in my dick was dead. It felt cold, small, nuts had also shrunken, and for nothing could I keep an erection. Not cool at all, and also somewhat painful. I came off took Clomid and Adex for a month and started to get better. After 2-3 months off I was pretty much back to normal and 5-6 months I was 100% normal, no issues.

    Sooo.....I decide to get back on 300mgs and 2ius of GH ED. 5 weeks later everything was dead again. This time I took HCG 500ius for 10 days, followed by 50mgs of Clomid for 10 days and felt great again immediately. I had hoped that I could stay on 250ius of HCG and .5mg of Adex twice a week thru out and get back on. So I did, I started with 300mgs of test, 200 EQ and 20 Var w/250ius of HCG and .5 Adex (both 2x week) --- by day 4 everything was dead again!?! Four days??

    My real concern is at such a low dose of gear, what is causing me to react like this? I have my follow up with my Dr. in about a week on the bloodwork ---- not sure how to fix this? My hopes are at a minimum I would be fine with a TRT dose and 250ius of HCG 2x week?

    Thanks.
    Welcome to Steroidal.com

    As I said previously, we need to see where you are with blood tests.

    What are you taking right now?

  3. #3
    Junior Member
    Join Date
    Mar 2014
    Posts
    2
    Thanks.

    Taking right now:
    I took HCG and Clomid beginning of Feb, then a week of nothing. This past tuesday after drawing blood I took:
    - 300mg Cyp, 200 Eq and 20mg of Anavar, along with 250ius of HCG and .5 of Adex.
    - Wed, 20 mgs of Var,
    - Thurs 20 mgs of Var,
    - Friday 10mgs of Var in the morning...something wasn't feeling right and sure enough things were dead down there. I came home took 500ius of HCG and last night while sleeping woke up a few times with monster wood, had somewhat of a morning wood this morning, but now thru out the day I feel the same shut down symptoms.

    Continue with HCG and drop everything else?

  4. #4
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Quote Originally Posted by HazeOne View Post
    Thanks.

    Taking right now:
    I took HCG and Clomid beginning of Feb, then a week of nothing. This past tuesday after drawing blood I took:
    - 300mg Cyp, 200 Eq and 20mg of Anavar, along with 250ius of HCG and .5 of Adex.
    - Wed, 20 mgs of Var,
    - Thurs 20 mgs of Var,
    - Friday 10mgs of Var in the morning...something wasn't feeling right and sure enough things were dead down there. I came home took 500ius of HCG and last night while sleeping woke up a few times with monster wood, had somewhat of a morning wood this morning, but now thru out the day I feel the same shut down symptoms.

    Continue with HCG and drop everything else?
    Looks like you're on cycle to me, what are you trying to achieve?

  5. #5
    Member OnTheSauce's Avatar
    Join Date
    Nov 2013
    Posts
    460
    You're cycling. Of course you're shutdown. What were the results of your bloodwork? If the Testosterone is bunk that would explain the issues

  6. #6
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Bump.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •